MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN
Catalog Number 05171385190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration and qc were acceptable.However, no qc data was provided from 01-mar-2026.It was noted that the sample's (sample 1) gel layer was poorly separated and contaminated with erythrocytes.The field service representative performed visual inspections and checks.He found that the solenoid valve for the sample syringes was rusted.He cleaned the solenoid valves for all of the syringes and replaced one of the valves.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable total protein gen.2 results for 2 patient samples on a cobas 8000 c702 module.Sample 1: the initial result was 0.2 g/dl, and the repeated result was 6.8 g/dl.The sample was repeated because the initial result didn't match the patient's clinical history.Sample 2: on (b)(6) 2026, the initial result was 0.4 g/dl, and the repeated result was 7.5 g/dl.
 
Additional Manufacturer Narrative
Additional questionable results were provided for total protein for one additional patient.Sample 3's initial total protein result on 01-mar-2026 was 0.0 g/dl.The repeat result on another analyzer was 7.03 g/dl.The alarm trace showed "abnormal aspiration" alarms.The field service representative performed multiple checks and tests with acceptable results.The investigation did not identify a product problem.The investigation determined the issue was consistent with pre-analytical handling issues.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24628284
Report Number1823260-2026-00977
Device Sequence Number9068143
Product Code CEK
UDI-Device Identifier04015630925100
UDI-Public04015630925100
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171385190
Device Lot Number89894601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown